# SDR ASAA2012061492350

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 13,171 hours, 4,077 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA167698C
- Condition: Failed
- Location: Nr 2 Fuel
- Part time: 13,177 hours, 4,080 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VALVE CLOSED, CAME ON DURING DESCENT.  ACFT GROUNDED.  ACCOMP FIM TASK 28-22-00-810-810.  OPS CHECK OF NR 2 ENGINE SPAR VALVE.  FOUND FAULT TO BE INTERMITTENT. R & R NR 2 ENGINE SPAR VALVE ACTUATOR IAW AMM 28-22-11-400-804.  OPS CHECKED GOOD IAW AMM 28-22-00-710-801.
